# SDR UIEA2019092705589

- Difficulty date: September 27, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,104 hours, 11,199 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 1458C
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "LEFT STARTER CUTOUT" MESSAGE WHILE IN FLIGHT ( REMOVED AND REPLACED LEFT ENGINE STARTER VALVE IAW B767 AMM 80-11-02. OPS CHECK GOOD AT THIS TIME.  )
